On the relative compactness of subsets on the space \(L_p(T)\). (Russian. English summary) Zbl 0093.12302

Full Text: EuDML


[1] A. Kolmogoroff: Über Kompaktheit der Funktionmengen bei der Konvergenz im Mittel. Göt. Nachr. 1931, 60-63. · Zbl 0002.38501
[2] J. L. Kelley: General Topology. New York 1955. · Zbl 0066.16604
[3] J. Mařík: Lebesgueův integrál v abstraktních prostorech. Časopis pro pěstování mat. 76 (1951), 175-194.
[4] V. Jarník: Diferenciální počet II. Praha 1953.
[5] J. D. Tamarkin: On the compactness of the space. Bull. of the Amer. Math. Soc. 38 (1932), 79-82. · Zbl 0004.05801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.